# SDR ASOA201100048

- Difficulty date: January 9, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 30,356 hours, 26,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD FLOORBEAM CRACKED LBL10 & RBL 10.  REMOVED CRACKED FLOORBEAM AND REINSTALLED SERVICABLE FLOOREAM IAW SRM 51-42-06, SRM 51-41-00, & SRM 20-21-00.
